# SDR SWIA202161816

- Difficulty date: August 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H DOOR - AFT LATCH RECEPTICLE - CRACK IN UPPER AFT RADIUS     (C-CHECK RO 10/22/2021)    REPLACED RH FWD TRU BAY DOOR LANDING PER REO 690-53-11-1363 REV--, DATED 2021-08-29 & DRAWING CC670-33040 REV -G.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
